# SDR 110107

- Difficulty date: November 20, 2007
- Submitted: November 23, 2007
- Operation: General aviation
- Aircraft: N810CB
- Make and model: Gulstm G159
- Aircraft serial: 023
- Aircraft time: 12,474 hours, 10,519 cycles
- Engine: Rroyce DART529
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: Gearbox
- Component: Gearbox, Rotol
- Component part number: PTG1431
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT MISSION, THE RT GEARBOX LIGHT CAME ON STEADY. THE ENGINE WAS SHUTDOWN IAW AFM PROCEDURES. THE AIRCRAFT LANDED UNEVENTFULLY, AND TAXIED TO THE RAMP. NO EMERGENCY WAS DECLARED.
